Ricardo García

Ricardo García

Ricardo García
PhD in Mathematics from Universitat de Barcelona
Associate Professor (Titular) at the Universitat de Barcelona

Personal webpage

email: ricardogarcía@ub.edu

Biosketch

Born 1962 in Barcelona, married, two children.

 

Research Interests

  • D-modules
  • Exponential sums
  • Polynomial maps
  • Local cohomology

 

Selected publications

  • García López, Ricardo Analytic Tate spaces and reciprocity laws. Int. Math. Res. Not. IMRN 2014, no. 18, 5025–5041
  • García López, Ricardo A note on L-series and Hodge spectrum of polynomials. Electron. Res. Announc. Math. Sci. 16 (2009), 56–62
  • García López, Ricardo Microlocalization and stationary phase. Asian J. Math. 8 (2004), no. 4, 747–768
  • Àlvarez Montaner, Josep; García López, Ricardo; Zarzuela Armengou, Santiago Local cohomology, arrangements of subspaces and monomial ideals. Adv. Math. 174 (2003), no. 1, 35–56